Jump to content
Clubplanet Nightlife Community
Sign in to follow this  
therunner

Paxil and Rolls

Recommended Posts

I have just started taking Paxil and have found that they put a serious damper on the effects of rolls that it's not worth it anymore to even try. I dropped two at midnight and and then a third at 2:30 and a fourth at 4, the only feeling I got was after the first 45 min when you are coming up feeling and then I could just talk to people really easy. But as far as a hard roll like I used to get with Tracers, and energy, and just an overall great feeling, I didn't get.

Anyone else on anti-depressant that has had the same thing happen?

Share this post


Link to post
Share on other sites

I take Wellbutrin SR (same thing as Zyban) for quitting smoking and my rollz have been good. I feel better the next day too...still afterglowing.

My advice to you is don't roll if you are clinically depressed. It really can [email protected] u up. My best friend is a therapist so believe me, it's not a good idea. Wait a few months, until after you're off the paxil.

Share this post


Link to post
Share on other sites
Originally posted by therunner

I have just started taking Paxil and have found that they put a serious damper on the effects of rolls that it's not worth it anymore to even try. I dropped two at midnight and and then a third at 2:30 and a fourth at 4, the only feeling I got was after the first 45 min when you are coming up feeling and then I could just talk to people really easy. But as far as a hard roll like I used to get with Tracers, and energy, and just an overall great feeling, I didn't get.

Anyone else on anti-depressant that has had the same thing happen?

yes...it kills the E effects:(

Share this post


Link to post
Share on other sites
Originally posted by stonedcl

Maybee thats what making you deppressed?

I think thats what happened to me:(

I mean years ago before e, I used to have periods when I would be veryyyy sad, and maybe depressed, but now when that happens its just horrible:(

Share this post


Link to post
Share on other sites

actually, SSRIs (seratonin reuptake inhibitors) will make your rolls weaker (and supposedly trips, too)... whereas tricyclics such as Wellbutrin do not deal as much with seratonin--those kinds of anti-depressents alter other chemicals besides that one and thus don't have the same 'damper' effect.

Share this post


Link to post
Share on other sites

WHOAH!!! Just a suggestion, when u are taking medications that play around with the seratonin in your body, you DO NOT take more drugs for greater effects. Doing so can result in serious damage....the only reason I am telling you this is bc I too have taken Paxil and was strongly advised by several physicians to lay off the E for a lil while...or u can just do what I did, choose the rolls over the meds and ur good to go....there are better meds for depression anyway...

Share this post


Link to post
Share on other sites

i take paxil too and i felt NOTHING when i rolled... if you realllly wanna roll while taking paxil id suggest not taking the paxil at least a few days before you roll.. that way you will actually feel the roll.. then continue with the paxil after.. i dont know which is more important to you tho: the effects of the paxil or the effects of the e.. you cant have both.. ive decided to lay off e for a while because id rather feel better in my everyday life than great for one night..

Share this post


Link to post
Share on other sites
Originally posted by wideskies

actually, SSRIs (seratonin reuptake inhibitors) will make your rolls weaker (and supposedly trips, too)... whereas tricyclics such as Wellbutrin do not deal as much with seratonin--those kinds of anti-depressents alter other chemicals besides that one and thus don't have the same 'damper' effect.

Actually, wellbutrin is an SSRI also.

Share this post


Link to post
Share on other sites
Originally posted by stonedcl

time to give your body a break and stop rolling.

Maybee thats what making you deppressed?

I am not taking the paxil for depression. It's for anxiety attacks that I have had since I was a teenager (29 now) so I don't think that the e's have had anything related to that cause I had them when I was growing up. But I have laid off the rolls and don't plan on it again until I am off the paxil for a while.

Share this post


Link to post
Share on other sites
Originally posted by foxylady69

Actually, wellbutrin is an SSRI also.

Nope, Wellbutrin/Zyban work on dopamine not seratonin.

And paxil and E are oposites, as stated it will kill your roll.

And I also agree (as if it matters) if you are prescribed paxil you probabaly shouldnt roll at all.

sorry about the bad news, but daily life is more important than saturday night.

Share this post


Link to post
Share on other sites

I think that ifyou're taking meds to modify your mood like ssri's or drugs that affect norepinepherin (sp?) you prob would want to lay off E (people may tell you that popping a prozac after rolling will lessen any damage caused by seratonin reuptake. This may be true but there are adverse effects that could possibly cause seizures and kill you). I take Wellbutrin SR also and I've taken pills on it and you def don't roll as well.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

Sign in to follow this  

×